Alert archive / Ohio / River Flood Warnings in 2024
River Flood Warning 13, NWS Wilmington, OH
NWS Wilmington, OH issued this river flood warning at Apr 2, 2024, 1:00 PM EDT for Licking County, Ohio. It was in force for 18 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 2, 2024, 1:00 PM EDT (17:00 UTC)
- Expired
- Apr 3, 2024, 7:01 AM EDT
- In force
- 18 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- Minor
County Licking County, OH
The radar
The Cincinnati radar (KILN), 142 km from the middle of the area, began a volume at 17:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point North Fork Licking River (OH) at Newark Main Street (NMSO1). The gauge peaked at 17.17 ft at Apr 3, 2024, 12:00 AM EDT.
- Action stage
- 13 ft
- Minor stage
- 15 ft
- Moderate stage
- 19 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03146402, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
888
WGUS41 KILN 021700
FLWILN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Wilmington OH
100 PM EDT Tue Apr 2 2024
...The National Weather Service in Wilmington has issued a Flood
Warning for the following rivers...
North Fork Licking River at Newark Main Street.
Licking River in Ohio Near Newark.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/iln.
&&
OHC089-030500-
/O.NEW.KILN.FL.W.0013.240402T1704Z-240403T1212Z/
/NMSO1.1.ER.240402T1704Z.240403T0000Z.240403T0612Z.UU/
100 PM EDT Tue Apr 2 2024
...FLOOD WARNING IN EFFECT UNTIL WEDNESDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...North Fork Licking River at Newark Main Street.
* WHEN...Until Wednesday morning.
* IMPACTS...At 16.0 feet, Minor flooding of lowland areas near the
North Fork continues with backwater flooding into some low spots
of the Owens Corning property. Flooding continues at Wildcat Park.
* ADDITIONAL DETAILS...
- At 12:15 PM EDT Tuesday the stage was 14.3 feet.
- Forecast...The river is expected to rise above flood stage
this afternoon to a crest of 16.5 feet this evening. It will
then fall below flood stage early Wednesday morning.
- Flood stage is 15.0 feet.
&&
LAT...LON 4009 8242 4010 8242 4010 8241 4007 8239
4006 8239 4006 8240
$$
OHC089-030500-
/O.NEW.KILN.FL.W.0014.240402T1930Z-240403T1800Z/
/NEAO1.1.ER.240402T1930Z.240403T0000Z.240403T1200Z.NO/
100 PM EDT Tue Apr 2 2024
...FLOOD WARNING IN EFFECT UNTIL EARLY WEDNESDAY AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Licking River in Ohio near Newark.
* WHEN...Until early Wednesday afternoon.
* IMPACTS...At 15.0 feet, Water is nearly one foot deep on Sleepy
Hollow Road, portions of Nathaniel Avenue and Southeast Summit
Road. Additionally, water encroaches areas near Canterbury Trails
Mobile Home community near Licking View Drive and Forry Street.
* ADDITIONAL DETAILS...
- At 12:00 PM EDT Tuesday the stage was 12.6 feet.
- Forecast...The river is expected to rise above flood stage
late this afternoon to a crest of 14.6 feet this evening. It
will then fall below flood stage Wednesday morning.
- Flood stage is 14.0 feet.
&&
LAT...LON 4004 8242 4006 8240 4006 8238 4007 8234
4005 8234 4004 8241
$$3 follow-up statements
672
WGUS81 KILN 030309
FLSILN
Flood Statement
National Weather Service Wilmington OH
1109 PM EDT Tue Apr 2 2024
...Observed flooding changed to Minor severity and increased in
duration for the following rivers...
North Fork Licking River at Newark Main Street.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/iln.
&&
OHC089-031115-
/O.EXT.KILN.FL.W.0013.000000T0000Z-240403T1110Z/
/NMSO1.1.ER.240402T1654Z.240403T0215Z.240403T0510Z.UU/
1109 PM EDT Tue Apr 2 2024
...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY MORNING...
* WHAT...Minor flooding is occurring.
* WHERE...North Fork Licking River at Newark Main Street.
* WHEN...Until Wednesday morning.
* IMPACTS...At 17.0 feet, Minor flooding continues along the North
Fork with backwater flooding onto Log Pond Run beginning to
inundate some driveways on the Owens Corning property. Flooding
also approaches homes near Pleasant Street and North Avenue, with
flood water several feet deep in Wildcat Park.
* ADDITIONAL DETAILS...
- At 10:15 PM EDT Tuesday the stage was 17.1 feet.
- Forecast...The river is expected to fall below flood stage
Wednesday morning and continue falling, remaining below flood
stage.
- Flood stage is 15.0 feet.
&&
LAT...LON 4009 8242 4010 8242 4010 8241 4007 8239
4006 8239 4006 8240
$$
Campbell503
WGUS81 KILN 031041
FLSILN
Flood Statement
National Weather Service Wilmington OH
641 AM EDT Wed Apr 3 2024
...The Flood Warning is extended for the following rivers...
South Fork Licking River Near I 70 near Buckeye Lake.
North Fork Licking River at Newark Main Street.
...The Flood Warning continues for the following rivers...
Licking River in Ohio Near Newark.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/iln.
&&
OHC045-089-032245-
/O.EXT.KILN.FL.W.0015.000000T0000Z-240404T0300Z/
/ISVO1.1.ER.240403T0105Z.240403T1300Z.240403T2100Z.NR/
641 AM EDT Wed Apr 3 2024
...FLOOD WARNING NOW IN EFFECT UNTIL LATE THIS EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...South Fork Licking River near I 70 near Buckeye Lake.
* WHEN...Until late this evening.
* IMPACTS...At 881.0 feet, The Route 79 eastbound exit is likely
closed due to high water, with water also encroaching onto the
edge of eastbound outer lane of Interstate 70.
* ADDITIONAL DETAILS...
- At 5:45 AM EDT Wednesday the stage was 880.7 feet.
- Forecast...The river is expected to rise to a crest of 880.9
feet late this morning. It will then fall below flood stage
late this afternoon.
- Flood stage is 880.0 feet.
&&
LAT...LON 3996 8248 3996 8246 3994 8247 3992 8251
3993 8252 3994 8251
$$
OHC089-032115-
/O.EXT.KILN.FL.W.0014.000000T0000Z-240403T2113Z/
/NEAO1.1.ER.240402T1954Z.240403T0700Z.240403T1513Z.NO/
641 AM EDT Wed Apr 3 2024
...FLOOD WARNING NOW IN EFFECT UNTIL LATE THIS AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Licking River in Ohio near Newark.
* WHEN...Until late this afternoon.
* IMPACTS...At 16.0 feet, Flooding of nearly half of Canterbury
Trails Mobile Home Park occurs, with portions of Licking View
Drive flooded. Backwater flooding into Raccoon Creek is possible,
which may flood areas of Raccoon Drive. Properties near Nathaniel
Avenue and Spring Streets flood, with homes flooding in the Little
Texas area between Ohio Street and the river. The ball diamonds
near Little Texas also flood, as well as areas of Summit Street
Road.
* ADDITIONAL DETAILS...
- At 6:00 AM EDT Wednesday the stage was 15.7 feet.
- Forecast...The river is expected to fall below flood stage
late this morning and continue falling, remaining below flood
stage.
- Flood stage is 14.0 feet.
&&
LAT...LON 4004 8242 4006 8240 4006 8238 4007 8234
4005 8234 4004 8241
$$
OHC089-031145-
/O.EXT.KILN.FL.W.0013.000000T0000Z-240403T1111Z/
/NMSO1.1.ER.240402T1654Z.240403T0415Z.240403T0959Z.UU/
641 AM EDT Wed Apr 3 2024
...FLOOD WARNING NOW IN EFFECT UNTIL THIS MORNING...
* WHAT...No flooding is currently forecast.
* WHERE...North Fork Licking River at Newark Main Street.
* WHEN...Until this morning.
* IMPACTS...At 15.0 feet, Minor flooding in lowland areas along the
North Fork occurs with some flooding of Wildcat Park.
* ADDITIONAL DETAILS...
- At 6:15 AM EDT Wednesday the stage was 14.8 feet.
- Forecast...The river is expected to fall, remaining below
flood stage.
- Flood stage is 15.0 feet.
&&
LAT...LON 4009 8242 4010 8242 4010 8241 4007 8239
4006 8239 4006 8240
$$
JDR892
WGUS81 KILN 031101
FLSILN
Flood Statement
National Weather Service Wilmington OH
701 AM EDT Wed Apr 3 2024
...The Flood Warning is cancelled for the following rivers...
North Fork Licking River at Newark Main Street.
OHC089-031215-
/O.CAN.KILN.FL.W.0013.000000T0000Z-240403T1101Z/
/NMSO1.1.ER.240402T1654Z.240403T0415Z.240403T0959Z.UU/
701 AM EDT Wed Apr 3 2024
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the North Fork Licking River at Newark Main Street.
* ADDITIONAL DETAILS...
- At 6:15 AM EDT Wednesday the stage was 14.8 feet.
- Forecast...The river is expected to fall, remaining below
flood stage.
&&
LAT...LON 4009 8242 4010 8242 4010 8241 4007 8239
4006 8239 4006 8240
$$
JDRWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this river flood warning went out at Apr 2, 10:43 AM EDT, 2 hours 17 minutes earlier.
Area forecast discussion, Apr 2, 10:43 AM EDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
1043 AM EDT Tue Apr 2 2024
.SYNOPSIS...
A strong low pressure system moving northeast from the lower
Ohio Valley to the western Great Lakes will result in occasional
thunderstorms this afternoon into this evening. Some severe
storms will be possible, especially this afternoon into the
evening. A cold front will move through the region tonight,
leading to much cooler temperatures through the end of the
workweek, along with occasional chances for showers.
&&
.NEAR TERM /UNTIL 7 PM THIS EVENING/...
Showers/thunderstorms associated with the first morning
convective complex is pushing out of the region. This will give
our area a brief reprieve in the convective weather.
For this afternoon, low pressure over central Illinois will
deepen as it moves to the western Great Lakes (southwest lower
Michigan) by this evening. A very strong wind field will be
associated with the deepening low and will produce favorable
hodographs capable of producing rotating thunderstorms. We
should see our currently stable airmass becoming unstable very
quickly this afternoon (MLCAPES 1000-1500 J/kg) as southwest
flow advects the instability northeast. Thus, convection seen
currently across southern Illinois and western Kentucky will
likely grow upscale as it heads northeast into our region
(another surging low level jet). All hazards are in place with
supercell thunderstorms: damaging winds, large hail. and several
possible tornadoes that could be strong or intense. The best
window for the severe threat will be between 1 pm and 8 pm. Some
strong to severe storms may occur along the cold front behind
the clusters of storms, but this threat will diminish pretty
rapidly as we head toward midnight as the instability drops off.
Highs today will range from the upper 60s to the lower 70s as
gusty southwest winds prevail as the warm front lifts north.
&&
.SHORT TERM /7 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...
Some storms will likely linger into this evening before
tapering off from the west with the passage of the cold front. A
digging upper level low will drop quickly down across the upper
Midwest tonight and then pivot into the southern Great Lakes
region through the day on Wednesday. This will usher in a much
colder airmass with highs on Wednesday mostly in the mid 40s.
Strengthening low level lapse rates and weak instabilities will
develop through the afternoon. This will lead to widespread
shower development from late morning and through the afternoon,
with perhaps even a few embedded thunderstorms.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
The upper level low will rotate slowly east across the upper
Ohio Valley Wednesday night through Thursday, leading to a
continuation of fairly widespread rain/snow showers. The upper
level low will shift off to New England on Friday, but with a
trough axis hanging back into the upper Ohio Valley, will allow
for chance pops to linger across our eastern areas into Friday.
Temperatures will remain unseasonably cold with daytime highs
only in the 40s Thursday and Friday.
Mid level ridging will shift east across the region through the
weekend, leading to drier conditions and a gradual warming
trend. Highs on Saturday will be in the upper 40s to lower 50s
with highs on Sunday in the mid 50s to lower 60s. There are some
suggestions that another upper level low will approach from the
west on Monday. This could lead to increasing clouds on Monday
and even a chance for a few showers. Highs on Monday will be in
the low to mid 60s.
&&
.AVIATION /15Z TUESDAY THROUGH SATURDAY/...
Showers and thunderstorms will push east across the region
through late morning. This will lead to MVFR to locally IFR
conditions for the first few hours of the TAF period. We should
then see a brief lull in the pcpn heading into early afternoon.
However, scattered thunderstorms will redevelop by mid afternoon
and continue into early evening. MVFR to locally IFR conditions
will be possible with these storms, along with the potential
for some hail and gusty winds. Pcpn chances will taper off
heading into tonight as a cold front moves through the region.
MVFR cigs will persist through the night. Scattered rain and
snow showers will develop later Wednesday morning as an upper
level low pressure moves into the Ohio Valley.
OUTLOOK...MVFR/IFR ceilings and visibility and wind gusts at or
above 25 kt likely Wednesday into Wednesday night. MVFR
ceilings may persist from Thursday into Friday.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flood Watch until 8 PM EDT this evening for OHZ026-034-035-
042>046-051>056-060>065-070>074-077>082-088.
KY...Flood Watch until 8 PM EDT this evening for KYZ089>100.
IN...Flood Watch until 8 PM EDT this evening for INZ050-058-059-066-
073>075-080.
&&
SYNOPSIS...Hickman/JGL
NEAR TERM...Hickman/JGL
SHORT TERM...JGL
LONG TERM...JGL
AVIATION...JGLHazardous weather outlook, Apr 2, 9:51 AM EDT, 3 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 951 AM EDT Tue Apr 2 2024 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-031500- Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland- Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken- Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-Shelby-Logan- Delaware-Miami-Champaign-Clark-Madison-Licking-Preble-Montgomery- Greene-Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking- Hamilton-Clermont-Brown-Highland-Adams-Pike-Scioto- 951 AM EDT Tue Apr 2 2024 ...FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for east central Indiana, southeast Indiana, northeast Kentucky, northern Kentucky, central Ohio, south central Ohio, southwest Ohio and west central Ohio. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Additional showers and thunderstorms will develop this afternoon and will continue into this evening. The greatest window for severe storms to occur will be between 1 PM and 8 PM with the potential for all weather hazards. The weather hazards include damaging winds, large hail, and several tornadoes, some of which may be strong or intense. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed.
In the hours before
Special weather statement, Apr 2, 9:34 AM EDT, 3 hours 26 minutes before
Special Weather Statement
National Weather Service Wilmington OH
934 AM EDT Tue Apr 2 2024
KYZ099-100-OHZ080>082-088-021415-
Mason KY-Lewis KY-Pike OH-Highland OH-Scioto OH-Adams OH-
934 AM EDT Tue Apr 2 2024
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF MASON...
LEWIS...ADAMS...PIKE...HIGHLAND...SCIOTO AND ROSS COUNTIES THROUGH
1015 AM EDT...
At 933 AM EDT, strong thunderstorms were located along a line
extending from near Belfast to near Mount Carmel, moving east at 65
mph.
HAZARD...Wind gusts up to 45 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Portsmouth, Wheelersburg, Waverly, West Union, New Boston, Piketon,
Manchester, Peebles, Vanceburg, Seaman, South Webster, Rosemount,
Clarktown, Camp Dix, Belfast, Rome, Lucasville, Franklin Furnace,
Foxport, and Head of Grassy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
A Tornado Watch remains in effect until noon EDT for northern
Kentucky.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3844 8358 3852 8363 3850 8374 3906 8360
3917 8279 3895 8281 3894 8275 3885 8276
3885 8265 3868 8271 3867 8277 3859 8275
3859 8285 3875 8287 3876 8289 3873 8303
3859 8307 3849 8319 3834 8323 3832 8328
TIME...MOT...LOC 1333Z 263DEG 67KT 3900 8354 3851 8367
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH
BinauLocal storm report, Apr 2, 9:40 AM EDT, 3 hours 20 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
940 AM EDT Tue Apr 2 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0939 AM Flood 3 N Uniopolis 40.64N 84.08W
04/02/2024 Auglaize OH Law Enforcement
High water was reported on River Road near
State Route 65.
&&Local storm report, Apr 2, 9:48 AM EDT, 3 hours 12 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
948 AM EDT Tue Apr 2 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 AM Flood Saint Paris 40.13N 83.96W
04/02/2024 Champaign OH Law Enforcement
East Elm St closed due to high water.
&&Local storm report, Apr 2, 10:26 AM EDT, 2 hours 34 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
1026 AM EDT Tue Apr 2 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM Tstm Wnd Gst 1 N Washington 38.62N 83.81W
04/02/2024 M46 MPH Mason KY Mesonet
Kentucky Mesonet WSHT Maysville 3 SW.
&&Local storm report, Apr 2, 10:34 AM EDT, 2 hours 26 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
1034 AM EDT Tue Apr 2 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM Tstm Wnd Dmg 1 ENE Versailles 39.07N 85.25W
04/02/2024 Ripley IN Emergency Mngr
Multiple trees down near US 50. Time
estimated from radar.
&&Local storm report, Apr 2, 11:54 AM EDT, 1 hour 6 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
1154 AM EDT Tue Apr 2 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 AM Flood Lakeview 40.49N 83.93W
04/02/2024 Logan OH Trained Spotter
North Street and Grove Avenue in Lakeview
are impassable. Standing water observed.
Depth to 15 inches on Grove Avenue.
&&The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 12:09 AM EDT | Special Weather Statement | ILN | Preble | 36 min |
| Apr 2, 12:27 AM EDT | Areal Flood Advisory | ILN | Darke, Shelby | 3 hr |
| Apr 2, 12:46 AM EDT | Areal Flood Advisory | ILN | Logan, Union | 3 hr |
| Apr 2, 1:08 AM EDT | Special Weather Statement | ILN | Greene | 22 min |
| Apr 2, 1:25 AM EDT | Special Weather Statement | ILN | Clark, Greene | 35 min |
| Apr 2, 3:09 AM EDT | River Flood Warning | ILN | Shelby | 55 hr |
| Apr 2, 5:15 AM EDT | Severe Thunderstorm Warning | ILN | Butler, Montgomery, Preble, Warren | 44 min |
| Apr 2, 5:31 AM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 30 min |
| Apr 2, 5:54 AM EDT | Special Weather Statement | ILN | Greene, Warren | 36 min |
| Apr 2, 6:03 AM EDT | Special Weather Statement | ILN | Clermont, Hamilton | 27 min |
| Apr 2, 6:23 AM EDT | Special Weather Statement | ILN | Clark, Greene, Madison | 37 min |
| Apr 2, 6:48 AM EDT | Special Weather Statement | ILN | Franklin, Madison, Pickaway | 42 min |
| Apr 2, 6:49 AM EDT | Areal Flood Advisory | ILN | Auglaize, Darke, Hardin, Logan, Mercer, Shelby | 5 hr |
| Apr 2, 7:02 AM EDT | Areal Flood Advisory | ILN | Champaign, Clark, Delaware, Franklin, Madison, Union | 5 hr |
| Apr 2, 7:20 AM EDT | Special Weather Statement | ILN | Fairfield, Licking, Pickaway | 40 min |
| Apr 2, 7:57 AM EDT | River Flood Warning | ILN | Licking | 23 hr |
| Apr 2, 8:00 AM EDT | Special Weather Statement | ILN | Brown | 45 min |
| Apr 2, 8:19 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Highland, Pike | 41 min |
| Apr 2, 8:28 AM EDT | River Flood Advisory | ILN | Delaware, Franklin | 7 hr |
| Apr 2, 9:34 AM EDT | Special Weather Statement | ILN | Adams, Pike, Scioto | 41 min |
| Apr 2, 9:58 AM EDT | River Flood Warning | ILN | Clark | 19 hr |
| Apr 2, 10:06 AM EDT | River Flood Warning | ILN | Franklin | 12 hr |
| Apr 2, 10:27 AM EDT | River Flood Warning | ILN | Miami | 52 hr |
| Apr 2, 10:27 AM EDT | River Flood Warning | ILN | Miami, Montgomery | 50 hr |
| Apr 2, 10:27 AM EDT | River Flood Warning | ILN | Hamilton | 25 hr |
| Apr 2, 10:37 AM EDT | River Flood Warning | ILN | Pickaway | 4 days |
| Apr 2, 10:37 AM EDT | River Flood Warning | ILN | Franklin, Pickaway | 13 hr |
| Apr 2, 10:37 AM EDT | River Flood Warning | ILN | Pike, Scioto | 4 days |
| Apr 2, 1:00 PM EDT | River Flood Warning | ILN | Licking | 23 hr |
| Apr 2, 5:36 PM EDT | Areal Flood Advisory | ILN | Auglaize, Darke, Hardin, Logan, Mercer, Shelby | 3 hr |
| Apr 2, 5:41 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton | 49 min |
| Apr 2, 5:53 PM EDT | Areal Flood Advisory | ILN | Hamilton | 6 hr |
| Apr 2, 5:54 PM EDT | Severe Thunderstorm Warning | ILN | Clermont, Hamilton | 51 min |
| Apr 2, 5:54 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Preble, Shelby | 15 min |
| Apr 2, 6:03 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Greene, Montgomery, Warren | 42 min |
| Apr 2, 6:19 PM EDT | Areal Flood Advisory | ILN | Butler, Hamilton, Warren | 3 hr |
| Apr 2, 6:38 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Clinton, Hamilton, Highland, Warren | 24 min |
| Apr 2, 6:41 PM EDT | Special Weather Statement | ILN | Clinton, Fayette, Greene, Warren | 34 min |
| Apr 2, 6:54 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Franklin, Greene, Madison, Pickaway | 51 min |
| Apr 2, 7:06 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont | 39 min |
| Apr 2, 7:07 PM EDT | Special Weather Statement | ILN | Fairfield, Licking | 23 min |
| Apr 2, 7:12 PM EDT | Tornado Warning | ILN | Brown | 33 min |
| Apr 2, 7:19 PM EDT | Areal Flood Advisory | ILN | Clinton, Fayette, Franklin, Greene, Madison, Pickaway | 15 hr |
| Apr 2, 7:25 PM EDT | Tornado Warning | ILN | Brown, Highland | 7 min |
| Apr 2, 7:27 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Franklin, Licking, Pickaway | 48 min |
| Apr 2, 7:34 PM EDT | Areal Flood Advisory | ILN | Brown, Clermont | 3 hr |
| Apr 2, 7:36 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Pike, Scioto | 69 min |
| Apr 2, 7:41 PM EDT | Tornado Warning | ILN | Adams, Brown | 34 min |
| Apr 2, 7:48 PM EDT | Special Weather Statement | ILN | Highland | 27 min |
| Apr 2, 7:52 PM EDT | River Flood Warning | ILN | Fairfield, Licking | 38 hr |
| Apr 2, 7:54 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking | 36 min |
| Apr 2, 7:59 PM EDT | Tornado Warning | ILN | Fairfield, Hocking | 31 min |
Nearby
River Flood Warnings in Ohio, 2024Every river flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.